Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179

  [Search Papers]
1301. M.A. Jafarizadeh, H. Panahi-talemi and E. Faizi,
Two- and Three-Dimensional Hamiltonians with Shape Invariance Symmetry
J. Math. Phys. 42(2001), 4122-4137  [abstract]   
IPM/P-2001/055
 
1302. M.A. Jafarizadeh and S. Behnia,
Hierarchy of Chaotic Maps with An Invariant Measure and Their Coupling
Physica D: Nonlinear Phenomena 159(2001), 1-21  [abstract]   
IPM/P-2001/054
 
1303. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara,
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104(2001), 1013-1028  [abstract]   
IPM/P-2001/053
 
1304. B. Davoudi, M. Polini, G. F. Giuliani and P. Tosi,
Analytical Expressions for the Spin-Spin Local-Field Factor and the Spin-Antisymmetric Exchange-Correlation Kernel of A Two-Dimensional Electron Gas
Phys. Rev. B 64(2001), 233110-1-3  [abstract]   
IPM/P-2001/052
 
1305. A. Minguzzi, M. P. Tosi and B. Davoudi,
Hartree-Fock-Bogoliubov Theory of A Charged Bose Gas at Finite Temperature
Phys. Rev. B 65(2002), 144507-1-7  [abstract]   
IPM/P-2001/051
 
1306. B. Davoudi, M. Polini, G. Sica and M. P. Tosi,
Effective Interactions between Parallel-Spin Electrons in Two-Dimensional Jellium Approaching the Magnetic Phase Transition
Solid State Commun. 121(2002), 295-299  [abstract]   
IPM/P-2001/050
 
1307. T. Eming, A. Hanke, R. Golestanian and M. Kardar,
Probing the Strong Boundary Shape Dependece of the Casimir Force
Phys. Rev. Lett. 87(2001), 260402-1-4  [abstract]   
IPM/P-2001/049
 
1308. F. Nasseri,
Dynamics of Chaotic Inflation with Variable Space Dimension
Phys. Lett. B 538(2002), 223-232  [abstract]   
arXive.org link: gr-qc/0203032 [ abs, src, ps, others], cited by
IPM/P-2001/048
 
1309. A. Shafiee, M. Golshani and M.G. Mahjani,
Bell's Theorem and Chemical Potential
J. Phys. A: Math. Gen. 35(2002), 8627-8634  [abstract]   
arXive.org link: quant-ph/0207054 [ abs, src, ps, others], cited by
IPM/P-2001/047
 
1310. M. Golshani and A. Shafiee,
A GHZ-Type Proof of Bell's Theorem for A Two-Particle Singlet State
  (Preprint) [abstract]   
arXive.org link: quant-ph/0110131 [ abs, src, ps, others], cited by
IPM/P-2001/046
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.